# SDR DXTA200701890

- Difficulty date: January 29, 2007
- Submitted: January 31, 2007
- Operation: Air carrier
- Aircraft: N314QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600441
- Aircraft time: 8,302 hours, 6,816 cycles
- Engine: Pwa JT15D5
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Smoke
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON TAXI IN THE LINE PERSONNEL ADVISED US THAT THE RT MAIN GEAR WAS SMOKING.  THERE APPEARS TO BE A FILM OF OIL OR GREASE ON THE OUTSIDE AND PORTIONS OF THE INSIDE OF THE TIRE.  CLEANED RT MAIN GEAR BRACKET WHEEL ASSY VISUALLY INSP'D FOR LEAKS, EXERCISED BRAKES, SET PARKING BRAKE FOR 1 HR, INSP'D FOR LEAKS, NONE NOTED, CLEANED RH MAIN GEAR WHEEL WELL INSP'D FOR LEAKS, CK'D UPLOCK AND MAIN GEAR ACTUATOR B-NUTS FOR SECURITY, SATISFACTORY AT THIS TIME PER CE 560 M/M CH 32-42-01 & CH 29-11-00
